Electron. J. Diff. Eqns., Vol. 2003(2003), No. 57, pp. 1-21.

Positive solutions for indefinite inhomogeneous Neumann elliptic problems

Yavdat Il'yasov & Thomas Runst

We consider a class of inhomogeneous Neumann boundary-value problems on a compact Riemannian manifold with boundary where indefinite and critical nonlinearities are included. We introduce a new and, in some sense, more general variational approach to these problems. Using this idea we prove new results on the existence and multiplicity of positive solutions.

Submitted January 10, 2003. Published May 19, 2003.
Math Subject Classifications: 35J70, 35J65, 47H17.
Key Words: p-Laplacian, nonlinear boundary conditions, indefinite and critical nonlinearities.

Show me the PDF file (275K), TEX file, and other files for this article.

Yavdat Il'yasov
Universite de La Rochelle
1700 La Rochelle, France
email: IlyasovYS@ic.bashedu.ru
Thomas Runst
Mathematisches Institut
Friedrich-Schiller-Universitat Jena
D-07740 Jena, Germany
email: runst@minet.uni-jena.de

Return to the EJDE web page